# SDR AALA971112

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Sleeve
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT AND RIGHT GEAR AFT TRUNNION SLEEVES CORRODED.  REMOVED BOTH SLEEVES, CLEANED AND TREATED THE GEAR BEAM BORES, AND INSTALLED NEW SLEEVES PER AAMPSM PAGES 16-21 AND PAGES 33 AND 34.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
